# SDR ASAA2015040511248

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 19,814 hours, 6,002 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24 EA SHIMS WORN & MISSING COATING, NR 2 ENGINE.  ACFT GROUNDED.  R & R 24 EA SHIMS IN REF TASK CARD 78472002, NR 2 ENGINE.
